Sun reaction on face causing rash, photosensitivity? Help?
27 years old and have suffered skin disorders all my life such as eczema and allergies. Over the past 2 years i have developed a reaction on my face and neck when exposed to the sun, rash will appear approx 24-48 hours after exposure, is red, raised and hot, will last for a few days. I have taken stelroid based medicine such as prednislone for severe allergic reactions in the past, have used strong and light cortisone creams on my face in the past, also have asthma prevention medication. I don't know what could be causing the reaction on my face and have been to dermatologists, naturopaths, chinese herbalists and general GP's but cannot find any answers.
I don't use the above products anymore bar the asthma medication as i have grown out of the allergies but when i have the sun exposure i have been using these to help settle the reaction (including antihistamines) is there something still in my system that is reacting with the sun, what can i do to stop this or cleanse my body?
I am in the sun during winter time playing netball but now its coming into spring even the early morning sun is giving me grief...
Any help, comments or opinions would be greatly appreciated
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.